# SDR AALA201511189004

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,939 hours, 10,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: A5398117400200
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C1 CHECK, SLIDE FITTING 19DH FAILS OPERATIONAL TEST.  REPLACED 19DH SLIDE FITTING IAW AMM 30-46-11-000-801-A & AMM 30-46-11-400-801-A.  OPERATIONS TESTED GOOD IAW AMM 30-46-00-710-801-A.  ADJUSTED GIRT BAR FITTING IAW AMM 52-22-00-820-801-A.
